Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Completions in abstract homotopy theory


Author: Alex Heller
Journal: Trans. Amer. Math. Soc. 147 (1970), 573-602
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1970-0258029-8
MathSciNet review: 0258029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0258029-8
Article copyright: © Copyright 1970 American Mathematical Society